MENTOR TEXAS MENTOR MEMORYGEL BOOST BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Model Number |
SMPB185 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
03/28/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: right capsular contracture; baker grade iv.Mentor is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report.If certain information is unknown, not available or does not apply, the section/field of the form is left blank.Manufacturer¿s reference number: (b)(4).
Event or Problem Description
It was reported that a female patient underwent breast surgery with 185cc mentor memorygel boost breast implant and experienced capsular contracture; baker grade iv on her right side.As a result, the device was explanted, and replaced on (b)(6) 2023.
Additional Manufacturer Narrative
Per information on april 25, 2023, the patient was implanted in (b)(6) 1986, however this is before manufactured date of the lot.Upon further follow-up, mentor was informed that exact date of implant is unknown.If any additional information or clarification is received in the future, a supplemental report will be submitted.Manufacturer¿s reference number: (b)(4).
Additional Manufacturer Narrative
On july 20, 2023, mentor became aware of the following and corresponding fields have been updated on this form: patient's age at time of event was "70"; added under field a2.Patient's race is "white"; added under field a6.Date of event was march 28, 2023; added under field b3.Replacement device used on march 2, 2023 was silicone.Manufacturer¿s reference number: (b)(4).